# SDR 98ZZZM883

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N176YV
- Make and model: Beech 1900D
- Aircraft serial: UE176
- System (JASC): 2610 · Detection System
- Part: Harness
- Part number: 70522
- Condition: Loose
- Location: Lt Nacelle
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

FLT 5600 - RTF WHEN THE LT ENGINE FIRE WARNING ILLUMINATED IN FLIGHT.  THE LEFT ENGINEWAS SHUT DOWN.  EMERGENCY EQUIPMENT WAS CALLED.  AIRCRAFT LANDED WITHOUT INCIDENT.  ICT MAINTENANCE THEN RETURNED THE AIRCRAFT TO SERVICE.  (M)
